# SDR ZW0A0104901

- Difficulty date: July 8, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- Aircraft time: 9,671 hours, 1,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022002
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT LEFT GALLEY EGRESS LIGHT STRIP WAS INOPERATIVE.  REPLACED THE LIGHT STRIP.  CHECK-C 1-7-01 LAX.
